Search results

Journal Article (3)

  1. 1.
    Journal Article
    Cederbaum, C.; Cortier, J.; Sakovich, A.: On the center of mass of asymptotically hyperbolic initial data sets. Annales Henri Poincaré, pp. 1 - 24 (2015)
  2. 2.
    Journal Article
    Cortier, J.: Gluing construction of initial data with Kerr-de Sitter ends. Annales Henri Poincare 14 (5), pp. 1109 - 1134 (2013)
  3. 3.
    Journal Article
    Cortier, J.: A family of asymptotically hyperbolic manifolds with arbitrary energy-momentum vectors. Journal of Mathematical Physics 53 (10), 102504 (2012)
 
Go to Editor View
loading content